# SDR CA070220003

- Difficulty date: February 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,471 hours
- Engine: Lyc O540F1B5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C04111
- Condition: Defective
- Location: Driveshaft
- Part time: 85 hours
- Component: Driveshaft, Robsin
- Component part number: D2242REVI
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMPER HANGAR BEARING INNER RACE ROTATED ON DRIVESHAFT ASSY.  BEARING REPLACED ON DRIVE SHAFT ASSY WITH SERVICABLE UNIT. (TC NR 20070220003)
